Ask a doctor

Blue Discolouration Nose Area Teosyal?

L.S. I had Teosyal injected in my nasal folds today and other than immediate bruising I now have severe blue discolouration on and around my nose. I look like I've been punched in the face. In addition, a small part of my lip still has not fully regained sensation. Can you tell me how long the blue discolouration will take? Make-up does not cover it and if it takes a few days, I will have to take time off work. Thanks in advance, Anna

Doctor Answers (2)

Swelling and bruising are common side effects of injections.

+1
Swelling and bruising are common side effects of injections. Swelling and bruising can take up to 2 weeks to fully resolve. Apply traumeel cream to the area to decrease bruising - bought at any natural health food store.


If it does not clear up visit your injector after 2 weeks and discuss treatment options.


Hope this Helps.


Toronto Plastic Surgeon
5.0 out of 5 stars 159 reviews

Discoloration with Teosyal

+1

It maybe just some bruising. It may take a few days. It is unlikely to be a Tyndall effect which is a blue color to the skin. If it was put superficial it might be a Tyndall effect but very unlikely

David A. F. Ellis, MD
Toronto Facial Plastic Surgeon
4.5 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.